# SDR CA071222004

- Difficulty date: December 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Location: Bs 344
- Component: Fuselage Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER CABIN FLOORBEAM AT BS 344, RBL4 TO LBL56 FOUND CORRODED DURING CPCP INSPECTION. LEVEL 2 CORROSION. REPAIRED IAW CUSTOMER EA. (TC NR 20071222004)
